# SDR CA990318008

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION ,CORROSION WAS FOUND ON BOTH PROPELLER BLADES.  THE CORROSION WAS REMOVED AND LPI INSPECTION FOUND NO FURTHER TRACES OF CORROSION.
